# SDR GTIA20130403616

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 27,965 hours, 13,500 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 370, CAPTAINS WINDSHIELD OUTER PANE SHATTERED. COMPLETED COM PROCEDURE 3.80-12.  NO EMERGENCY ACTION TAKEN.  AFTER CAPTAIN WINDOW SHATTERING, RECEIVED ANTI-ICE LT WINDSHIELD ECAM.  COMPLETED COM PROCEDURE 3.30.14. R & R CAPTAINS WINDSHIELD IAW ACFT MM.  R & R WINDOW HEAT COMPUTER 1 IAW ACFT MM.  NO FAULTS NOTED.  OPS CHECKED GOOD.
